# SDR IPXA2024072949044

- Difficulty date: July 28, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 26,267 hours, 16,269 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE FOUND IN MAIN CARGO FLOOR AT 4R. REMOVED THE NO-SLIP MATERIAL FROM THE SURFACE OF THE FLOOR PANEL. SECURED THE LOWER PATCH WITH EPOXY ADHESIVE IN THE HOLE LOCATEDIN THE LOWER SKIN PER A300-600F SRM 51-77-10-201
